Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe pain after spinal fusion. On oxycodone. MRI showing abnormal discs. Any treatment?

had spinal fusion 5 years ago, have since been wracked with pain and so ill, now on oxycodine which trying to reduce and on 56 diff tabs a day, recent mri shows more l5/s1 abnormal discs, docs say cant do nothing,,begged pain clinic to do something, said gotta live with it as any treatment only temp.cant live like this no more have no life ccant sleep pain horrendous go bed at 6 up at 9 hurts so bad.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
It is unfortunate that you have to suffer so much pain, despite being on so many different medications.
If you have not tried pregabalin or gabapentin, then it may be worth trying them.
Epidural injections and nerve blocks may also be helpful.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
Answered: Sun, 14 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor